# SDR GTIA2020010634915

- Difficulty date: January 6, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N667NK
- Make and model: Airbus A321-231
- Aircraft serial: 7058
- Aircraft time: 13,986 hours, 5,964 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MID CABIN FA( SAME DAY, DIFFERENT PERSON) ALSO REPORTED SMELLING A CHEMICAL SMELL DURING TAKE OFF AND DESCENT-ACCOMPLISHED TSM 05-50-00-810-831 FOR CABIN ODOR RAN BOTH ENGINES, PACKS AND APU COULD NOT DUPLICATE ODOR. SUSPECT PASSENGER BODY FRAGARANCE
